# SDR DALA2024052305475

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 58,118 hours, 25,405 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Part number: 404002
- Part serial: 1515
- Condition: Low Pressure
- Location: R1 Door Assist
- Part time: 2,488 hours, 1,475 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 R1 DOOR ASSIST BOTTLE LOW PSI. CORRECTIVE ACTION: R/R R1 DOOR ASSIST BOTTLE PER B757 AMM 52-11. (5861968)
